# SDR ASAA2019082753509

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 23,233 hours, 7,533 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRTN6791
- Condition: Leaking
- Location: Nr 2 Engine Fuel
- Part time: 23,233 hours, 7,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL LEAK, . FOUND BROKEN HPTCC VALVE DRAIN LINE AT "B" NUT CONNECTION. GROUNDED - YES. REMOVED AND REPLACED HPTACC VLV PER B737-900 AMM 75-21-01-000-801-F00 AND DRAIN MANIFOLD ABUTMENT LINE AMM 20-00-00. PERFORMED NECESSARY TESTS UNDER PROCEDURE AMM 71-00-00-800-001-F00. NO DEFECTS NOTED. NO FUEL LEAK DETECTED.
